# SDR FDEA202202080247

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH WING OUTBD FIXED LEADING EDGE FORMER IS CRACKED AT APPROX. OFSS 490 REMOVED AND REPLACED THE L/W FIXED O/B L/E NOSE FORMER AT STA O.S.S. 499.6 IAW BAC DWG#   114T2161, REV. - AND FEDEX EA H-5720-T0366757, TITLE: WINGS - SECONDARY WING STRCT - LH WING,   LEADING EDGE, ANGLE, OSS 499, ALTERNATE FASTENERS
